# SDR FDEA202212280147

- Difficulty date: December 28, 2022
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26266
- Aircraft time: 67,891 hours, 26,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186118215
- Condition: Worn
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

DURING REMOVEL FOUND FLOOR P.N 11861182-15 WORN REPLACED MENTIONED FLOOR PANEL   PER DWG SRZ-25-005.  P/N: FX11861182-15 222MAF.    MAJOR
